# SDR UPS03240157

- Difficulty date: January 27, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 63,836 hours, 46,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  TO FACILITATE REPAIR TO BE 870 RT FITTING REMOVE FASTENERS X 20 BELOW PROPOSED CUT LINE AT S12 AND CARRY OUT NDT ON OPEN HOLES.  FASTENERS REMOVED BELOW PROPOSED CUT LINE IAW SRM 51-30-02.  FASTENER HOLE NDT INSP IAW NDTM H6 51-00-00 FIG 16 WITH NDF.  FASTENER INSTALLATION IAW SMRO EO2003-005-003 + UPS EO B727-5310-182 54-A.
